Sep 6, 2003
I developed a rash on my abdomen. Rash began apx 5 months ago. Some itching, not that bad. Rash looks like small round scales. My phyisian prescribed allegra to lessen the itching which really is not that bad. I currently take a lot of herbal and vitamin supplements along with combivir viracept and 40mg of pravachol. Could the rash be drug induced?
| Response from Dr. Henry
It could be be it would be somewhat unusual to be localized to just that region if due to one of the drugs you are taking. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Hpv Cause Pain?
- Can You Get Genital Warts From In A Hot Tub?
- How Do You Get Rid Of A Vaginal Staph Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.